Journal of Mathematical Logic 2 (01):1-80 (2002)

This paper develops the foundations of the descriptive set theory of countable Borel equivalence relations on Polish spaces with particular emphasis on the study of hyperfinite, amenable, treeable and universal equivalence relations.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1142/S0219061302000138
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 65,593
Through your library

References found in this work BETA

New Directions in Descriptive Set Theory.Alexander S. Kechris - 1999 - Bulletin of Symbolic Logic 5 (2):161-174.
Amenable Equivalence Relations and Turing Degrees.Alexander S. Kechris - 1991 - Journal of Symbolic Logic 56 (1):182-194.

View all 8 references / Add more references

Citations of this work BETA

Superrigidity and Countable Borel Equivalence Relations.Simon Thomas - 2003 - Annals of Pure and Applied Logic 120 (1-3):237-262.
Infinite Time Decidable Equivalence Relation Theory.Samuel Coskey & Joel David Hamkins - 2011 - Notre Dame Journal of Formal Logic 52 (2):203-228.
Popa Superrigidity and Countable Borel Equivalence Relations.Simon Thomas - 2009 - Annals of Pure and Applied Logic 158 (3):175-189.

View all 23 citations / Add more citations

Similar books and articles


Added to PP index

Total views
56 ( #194,664 of 2,462,048 )

Recent downloads (6 months)
8 ( #88,201 of 2,462,048 )

How can I increase my downloads?


My notes